# SDR 9808549903

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Antenna
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH VOR SYSTEMS FAILED AFTER TAKEOFF.  FLIGHT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT VOR ANTENNA AND TRANSFORMER ASSEMBLY.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
